# SDR CA981109037

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 694353125
- Condition: Broken
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABLE BROKE ON AFT FLAP EXTENSION ON LANDING.  NO NOTICE OF ANY CONTROL ASYMMETRY FOUND ON PRE-FLIGHT.   REPLACED.
